# SDR ASMF200506021

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 35,857 hours, 14,104 cycles
- Engine: Pwa PW2037
- Engine time: 60,768 hours, 31,100 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: 940420
- Condition: Failed
- Location: Rt Engine
- Part time: 27,604 hours, 10,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM. DURING RT ENGINE STARTING, N2 INDICATION REACHED 23 PERCENT AND WENT TO ZERO.  PNEUMATIC STARTER AND PNEUMATIC STARTER VALVE REPLACED IAW MM 80-11-01 / -02, TESTED CORRECT.
